Follow
Bin Wu
Bin Wu
School of Computer Science, Fudan University
Verified email at fudan.edu.cn
Title
Cited by
Cited by
Year
Determining global mean-first-passage time of random walks on Vicsek fractals using eigenvalues of Laplacian matrices
Z Zhang, B Wu, H Zhang, S Zhou, J Guan, Z Wang
Physical Review E 81 (3), 031118, 2010
762010
Determining mean first-passage time on a class of treelike regular fractals
Y Lin, B Wu, Z Zhang
Physical Review E 82 (3), 031140, 2010
722010
Spanning trees in a fractal scale-free lattice
Z Zhang, H Liu, B Wu, T Zou
Physical Review E 83 (1), 016116, 2011
672011
Enumeration of spanning trees in a pseudofractal scale-free web
Z Zhang, H Liu, B Wu, S Zhou
EPL (Europhysics Letters) 90 (6), 68002, 2010
652010
Trapping in dendrimers and regular hyperbranched polymers
B Wu, Y Lin, Z Zhang, G Chen
The Journal of Chemical Physics 137 (4), 044903, 2012
602012
Eigenvalues of normalized Laplacian matrices of fractal trees and dendrimers: Analytical results and applications
A Julaiti, B Wu, Z Zhang
The Journal of chemical physics 138 (20), 204116, 2013
562013
The number of spanning trees in Apollonian networks
Z Zhang, B Wu, F Comellas
Discrete applied mathematics 169, 206-213, 2014
542014
Mean first-passage time for random walks on the T-graph
Z Zhang, Y Lin, S Zhou, B Wu, J Guan
New Journal of Physics 11 (10), 103043, 2009
462009
Counting spanning trees in a small-world Farey graph
Z Zhang, B Wu, Y Lin
Physica A: Statistical Mechanics and its Applications 391 (11), 3342-3349, 2012
422012
Counting spanning trees in self-similar networks by evaluating determinants
Y Lin, B Wu, Z Zhang, G Chen
Journal of Mathematical Physics 52 (11), 113303, 2011
372011
Properties and applications of Laplacian spectra for Koch networks
B Wu, Z Zhang, G Chen
Journal of Physics A: Mathematical and Theoretical 45 (2), 025102, 2011
272011
Complete spectrum of the stochastic master equation for random walks on treelike fractals
Z Zhang, B Wu, G Chen
EPL (Europhysics Letters) 96 (4), 40009, 2011
272011
Controlling the efficiency of trapping in treelike fractals
B Wu, Z Zhang
The Journal of chemical physics 139 (2), 024106, 2013
232013
Pfaffian orientations and perfect matchings of scale-free networks
Z Zhang, B Wu
Theoretical Computer Science 570, 55–69, 2015
202015
The system can't perform the operation now. Try again later.
Articles 1–14